MAUDE Adverse Event Report: STRYKER GMBH SUPERIOR LATERAL PLATE VARIAX CLAVICLE 3 HOLE / RIGHT; PLATE, FIXATION, BONE

STRYKER GMBH SUPERIOR LATERAL PLATE VARIAX CLAVICLE 3 HOLE / RIGHT; PLATE, FIXATION, BONE
Catalog Number 628223S
Health Effect - Clinical Code No Information (3190)
Date of Event 09/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device discarded by hospital.
 
Event or Problem Description
It was reported that the 4th locking screw would not lock on the superior lateral plate variax clavicle 3 hole plate after locking 3 screws distally.The surgeon tried several times but the screw would not lock.The screw was not inserted.
 
Additional Manufacturer Narrative
The reported event that superior lateral plate variax clavicle 3 hole / right was alleged of 'no locking effect' could not be confirmed, since the device was not returned (implanted) for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
SUPERIOR LATERAL PLATE VARIAX CLAVICLE 3 HOLE / RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key6972839
Report Number0008031020-2017-00627
Device Sequence Number13767073
Product Code HRS
UDI-Device Identifier04546540687104
UDI-Public04546540687104
Combination Product (Y/N)N
PMA/510(K) Number
K113760
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number628223S
Device Lot NumberL24311
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer01/04/2018
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;